T3

Was on thyroxine 100mcg fir about 8 years but always told tsh was in range had high antibodies when first diagnosed, always felt under medicated 2years ago eventually got gp to refer me to endo he decided to try me on 20mcg of loithyronine only as my t3 was low and I had low vit D and calcium 3 months later was given also 25mcg t4 as they said I was still a little low, I found my mood lifted a lot I felt emotionally better, but still had bouts of fatigue and have suffered for years with excessive sweating,I missed my endo appointment due to illness and have waited 9 months to get new one which was Nov 15  tsh was 2 ref0.4- 4.5 free t3 6.6  ref 2.5- 6.5 free t4 9.1ref 8.21. Had my t3 taken off me and left on 25 mcg thyroxine. Felt awful had bloods take again in Feb Tsh 4.29 ref as above t3 6.2 t4 13.1 complained to my gp and she agreed to increase my thyroxine to 50mcg in Feb. Had my endo appointment last week new bloods tsh 3.21  t3 4.6  t4 14.6. Told endo I felt awful and asked him about Dr Tofts pulse article said it was not true and as my tests all in range nothing else he could do and discharged me. Also forgot to say in Nov my9am cortisol level was 169 ref range 220-750 was given a short synacthen test in Jan 9am cortisol was now 420 then after injection it rose to 740. any one any ideas? 

5 Replies

oldestnewest
  • I'm afraid I know virtually nothing about low cortisol. You could read about "Adrenal Investigations" in this document (page 48 onwards) :

    imperialendo.co.uk/Bible201...

    See if there is anything that leaps out at you.

    Have you ever tried adrenal supplements? E.g. Nutri Adrenal Extra, Nutri Adrenal, Thorne Research Adrenal Cortex? I'm sure there are dozens more, but I can't remember the names.

    This is a good website that talks about low cortisol : rt3-adrenals.org/

    Read as much of it as you can.

  • Thankyou I will Yvonne. 

  • Yvonne?

  • Sorry I don't know how I typed that. I'm ill in bed at moment with virus/chest infection. 

  • I often find I've thought one thing and typed another! Must be a hypo symptom. :D

You may also like...